# SDR 97ZZZX1076

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94EW
- Make and model: Piper PA-42
- Aircraft serial: 428001054
- System (JASC): 6120 · Propeller Controlling System
- Part: Snap Rings
- Condition: Missing
- Location: Beta Tube Bush
- Part time: 132 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT HAND ENGINE WILL NOT MAINTAIN FULL RPM ON TAKEOFF.  WILL NOT GO ABOVE 1850 RPM AND THEN DROPS OFF TO 1600 RPM.  RPM RECOVERS TO 2000 RPM AFTER 2-3 MINUTES IN FLIGHT.  FOUND LEFT PROP HAD TWO BETA FOLLOW-UP TUBE BUSHINGS, MISSING SNAP RINGS.  REMOVED PROP FOR REPAIR BY PALM BEACH PROP.  REINSTALLED PROP AFTER REPAIR.  FOUND BETA COLLAR WOULD NOT ALIGN WITH THE WAY THE ENGINE WAS RIGGED.  CHECKED BETA COLLAR DIMENSION AND FOUND IT TO BE SET CORRECTLY.  DETERMINED THE POWER LEVER NEEDED TO BE RIGGED CORRECTLY.  RIGGED AIRCRAFT POWER LEVER ACCORDING TO PIPER MM.  SET BETA LIGHT IAW MM.  ALSO, RIGGED RIGHT LEVER TO MATCH LEFT.  AIRCRAFT WAS TEST FLOWN AND FOUND SATISFACTORY TO THE PILOT.
